# SDR UALA2013071204889

- Difficulty date: July 7, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 69,428 hours, 12,136 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 77
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VOICE PORTION OF SATCOM FAILS.     REPLACED HIGH POWER AMPLIFIER IAW AMM AND OPS CHECKED OK.
